Jump to content

Search the Community

Showing results for tags 'symptoms of withdrawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I was on Celexa 20 mg. for 10 months in 2015 for generalized anxiety disorder and mild/moderate depression, which hit me suddenly at age 65. Felt good enough to taper off over 32 weeks with no withdrawal problems, but 6 months after last dose, symptoms of anxiety and depression were back with a vengeance. Started Zoloft 25 mg in 2017 (probably should have gone back to Celexa). Increased dose to 50 mg within 4 months. Didn't like the way it was/wasn't working and didn't want to increase the dose. I'm really fearful of what these drugs can do. Tapered down to 12.5 mg over 19 months by 3.125 mg increments. Felt good until I hit 12.5 mg, then felt terrible and had to go back to 25 mg in August, 2019. Admittedly, I wasn't consistent in the tapering intervals. Some were 4 weeks, 12 weeks, 6 weeks, etc. depending on how I felt at each dose. I have been with a CBT therapist since 2017 which has really helped. Anxiety practically gone, depression is mild, but not like before. I really want to be off the Zoloft. Haven't slept well in 4 years and worry about what it's doing to my sleep patterns and who knows what else. I take supplements to help - phosphatidylserine, magnesium, omega fish oil. So.....I am now tapering again. Went from 25 mg to 21.875 over 10 weeks (decrease of 3.125 mg because that's the easiest way to cut my pills into quarters and eighths.) Just reduced again to 18.75 on April 14 and plan to stay there for 10 weeks. (My theory is it can take 4-12 weeks for an INCREASE in the dose to start working, so the reverse could also be true.) I think I'm sensitive to small changes in the doses. My question is - is 3.125 mg too large of a taper? I can slice my pills smaller with a scalpel if need be. Looking for advice about how to make this taper work so I can be successful this time. Any recommendations for doses and time line would be helpful. I don't care how long it takes, although at age 71, I don't want to take forever! Thanks so much!
  2. When I first started my taper and experienced withdrawal in late 2006, I’d never heard of a lot of withdrawal symptoms: anhedonia, akinesia, dysautonomia, and a whole alphabet soup of obscure Greek terms. When I joined an online support group and began learning about symptoms related to withdrawal, I was incredibly relieved to know others suffered the same way I did. Since one of the consequences of my withdrawal was extreme hypochondria, learning that others had the same symptoms helped me confront and deal with them. It helped me “name my dragons”; I knew what was happening to me, and that gave me the ability to manage my thoughts and work my way through each new symptom as it cropped up. Naming your dragon can be tremendously valuable in recovery, but it can be a double-edged sword. Once you recognize a physical symptom is rooted in withdrawal, accept that and leave it there. Doing excessive research and looking for constant reassurance that your specific symptoms are part of withdrawal only gives them more power. As many times as I harassed my doctor with new ailments during my withdrawal, looking back I can see I knew in my heart of hearts there was nothing physically or permanently wrong with me. The purpose of a support group is for members to obtain information, get support, and obtain the tools needed for recovery. Comparing notes on symptoms can help if it reassures you others have had the same experience. But constantly referring to every unpleasant feeling is pointless. Worse, it can lead to one of my pet peeves, falling into the trap of convincing yourself your symptoms are worse than everyone else’s and nobody understands your unique suffering. We all have suffered in our own ways, but the collective strength of the knowledge here can overcome any transitory symptom.
  3. Hi, I'm new to site. Just had last mitazapan tablet. Now I'm worried about what symptoms I can expect. My worst symptom at mo is stomach cramps/tightness or it feels as if I'm about to explode (it's as if someone is pumping me up which is causing difficulty in breathing. Any assistance would be appreciated. Thanks
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy